您当前的位置:
首页 >
文章列表页 >
Computation of Constant of a Type of Reflexive Orlicz Space
更新时间:2026-07-10
    • Computation of Constant of a Type of Reflexive Orlicz Space

    • Vol. 14, Issue 4, Pages: 92-94(2009)
    • CLC: O177.91
    • Published:2009

    移动端阅览

  • ZUO Zhan-fei, CUI Yun-an. Computation of Constant of a Type of Reflexive Orlicz Space[J]. 2009, 14(4): 92-94. DOI:

  •  
  •  
icon
试读结束,您可以激活您的VIP账号继续阅读。
去激活 >
icon
试读结束,您可以通过登录账户,到个人中心,购买VIP会员阅读全文。
已是VIP会员?
去登录 >

0

Views

2113

下载量

0

CSCD

Alert me when the article has been cited
提交
Tools
Download
Export Citation
Share
Add to favorites
Add to my album

Related Articles

Some Geometric Properties Related to Modular Functiona
The Dual Space of Orlicz Space Equipped With p-Amemiya Norm
(θ,φ) - derivations and Jordan(θ,φ) - derivations of Hom-Lie Supertriple Systems
Mechanism and Improvement of Electric Ablation of Buffer Layer of High Voltage Corrugated Aluminum Sheathed Cable
Research on Insulator Defect Recognition in Substations

Related Author

ZHAO Yan-feng
YUAN Li-li
LI Hui-jun
WANG Li-tao
LI Xiao-yan
CUI Yun-an

Related Institution

Graduate School,Harbin University of Science and Technology
哈尔滨师范大学文理学院
哈尔滨理工大学应用科学学院
0